# SDR SWAA2022032334264

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. FWD CORNER SCUFF PLATE IS CRACKED AT WELD AND UPPER AFT EDGE. (2EA PLACES) / REPAIRED FWD CORNER SCUFF PLATE OF FWD CARGO PIT I.A.W W/O # 40218-1400-0001 & REMOVED & INSTALLED I.A.W AMM 53-11-02-420-801.
